このページのリンク

Nonlinear economic dynamics / edited by Jean-Michel Grandmont.
(Economic theory, econometrics, and mathematical economics.)

データ種別 図書
出版者 Boston : Academic Press
出版者 Tokyo
出版年 c1987.
本文言語 英語
大きさ xiii, 195 p. : ill. ; 24 cm.
目次/あらすじ

所蔵情報を非表示


ASRS (自動化書庫) 331.39/N953 03395855
0122951409

書誌詳細を非表示

一般注記 "Presented or circulated at a conference held in Paris in June 1985 and were first published as an issue of the Journal of economic theory, vol. 40, no. 1, October 1986, pages 1-196"--Pref.
Includes bibliographies.
著者標目 Grandmont, Jean-Michel.
件 名 Business cycles--Mathematical models
Congresses.
Economics--Mathematical models
Congresses.
分 類 NDC:331.39
書誌ID 1000052700
ISBN 0122951409
NCID BA0066120X WCLINK

 類似資料